Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

199 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes persistent itching on the body despite taking medication?

Answered by
Dr.
Dr. Kakkar S.

Dermatologist

Practicing since :2002

Answered : 8452 Questions

default
Posted on Wed, 23 May 2018 in Skin Hair and Nails
Question: Hi Sir,
My name is XXXX. last two weeks on words i am suffering from itching in hole body . after the itching the skin came full reddish .. Three days back i consulted general physician and he gave me to NIXITRAL 100MG AND Dorebar Rabeprazole Sodium & Domperidone tablet and Lamifin 250. i am using this trhreedays on word . But i didn,t see any change in my itching can you please help on that
doctor
Answered by Dr. Kakkar S. 40 minutes later
Brief Answer:
Hives

Detailed Answer:
Hello. Thank you.
I am Dr kakkar (Dermatologist and Venereologist). I have noted your concern and I have viewed the images.
I can see edematous, red welts.
You seem to have Hives. I suggest you to apply a soothing lotion e.g Calamine lotion.
In addition to this you may take a tab cetrizine 10mg or tab. Loratadine10mg once daily for symptomatic relief from itching.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Kakkar S. 24 minutes later
Hi Sir

Thanks For giving update. what is reason its attack the body any thing health issue
doctor
Answered by Dr. Kakkar S. 10 hours later
Brief Answer:
Acute Urticaria

Detailed Answer:
Hi.

Most commonly acute urticaria is due to allergy to either a food item/ food preservatives, medications, common infection e.g viral (flu), fungal, bacterial or dental infection etc or to alcohol intake. Usually it subsides on symptomatic treatment with an oral antihistamine e.g Cetrizine 10mg tab for 10 days to 3 weeks.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,  

Recent questions on  Domperidone

doctor1 MD

I have a combination of upper GI problems. After severe stress last year, I had a flare up of oesophagitis and antum gastritis, for which I have been on Esomeprazole 40mg and Domperidone 10mg 3 x daily fit the last 11 weeks. I am not suffering heartburn or regurgitation. However I have constant tightness, presumably spasm above the umbilicus. I know this is part of the autonomic nervous system, which I have no control over. I have found no benefit from Colofac, ie Merbeverine. My Gastroenterologist suggested trying Colpermin, but my GP said it would cause heartburn, so prescribed Dicycloverine instead. Ive since read on the internet that this relaxes the LES and shouldn t be taken by someone with a hiatus hernia like myself.I am completely confused by these different opinions about the best antispasmodic to use. I feel that my chronic tightness is due to visceral hypersensitivity from stress. Can you please advise which is the best antispasmodic in my circumstances. Thank you, your advice is appreciated.

doctor1 MD

doc, my problem is my stomach, it keeps on growling even though I ve already eaten. The thing i hate the most is I usually fart just to get rid of the excess gasses in my stomach and I have a feeling of being nauseated. I ve already taken Domperidone.

doctor1 MD

This is to inform you that my relative Miss Tina Das Roy (age 29) is suffering from IBS problem since 2006.Every year she has been admitted in hospital for 2-3 times due to intolerable pain or cramping spasm around her naval region. Please note that she is a chronic constipated patient. Before 1 or 2 days of the spasmic pain she face heavy constipated problem. Then suddenly acidity problem arise and for that reason it create huge pressure in upper abdomen and sometimes in chest without any prior intimation. Due to heavy constipation gas cannot pass out and several times it gives pressure on upper abdomen. At the same time she started vomiting and as a result of which no oral medicine work on it. Stomach becomes empty and for that dehydration occur and after that sometimes patient becomes senseless. At that time patient feels very cold and suffer from fever and cough. In that critical situation generally we admit her in nursing home or hospitals. In home generally we used to give medicines like Pantapazole, Domperidone-Pan D, Pan DSR ,Rabeprazole, Domperidone-Roles D Roles 20, Dotrin DSR, decolic etc ,Tegibs ,Morease I. In case of critical situation when we unable to give her oral medicine due to vomiting, Drotin, Decolc Zofer injection are given.
Last four years we, all our family members are very much disturbed , worried mentally and physically due to her problem and we are not getting any way out of proper treatment or medication.
We have done USG 3 times, All Type of Blood Tests, Barium X-ray, Endoscopy but all the reports normal.
Now her service related exam will be held on the Month of Dec & Jan, so we are unable to go your Hospital right now, so we request please suggest what to do right now.
If your physician is available in Kolkata, please inform us.
We are sending this with lots of hope
Waiting for reply

doctor1 MD

I ve noticed in increase in my heart rate resting normally I m around 80 bpm now I m 98-99 bpm at rest. Fatigued thru out the day nauseous more often than normal ( I have GERD and a hiatal hernia) .I feel hotter when I m not doing much from my chest up to my face. I m 23 days into my cycle I usually have my period on day 25-27. Little to know premenstural cramps but I usually feel them more when my period is coming but this time not so much. I am sexually active and have been so for almost ten months now with my common law. I can t rely on breast tenderness or soreness as I take Apo-Domperidone for my GERD and the side effect is producing breast milk. Which may account for the heavy feeling in my chest as I did go to the hospital emergency thinking I was having a heart attack, which they kept me over night for tests but nothing was wrong.

doctor1 MD

I am suffering from pemphigus vulgaris . Currently taking mmf 500mg and steriod 2.5 alternate days. My lesions are not healing up if my doctor puts me in taxim for 5 days it starts healing very fast. Wanted to know if there is any antibiotic which...

doctor1 MD

Hi I have chest pain after I eat or when I lay down and it's so painful them my neck starts throbbing and I went to the er the other night and they said it's probably GERD . this happens almost every day/night. Mainly after I eat